# SDR R61A2023113027655

- Difficulty date: November 3, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 41,978 hours, 31,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CFIII, CORODED SHEAR PANEL BTWN. FR 78 & FR 88. REPLACED IAW ERJ 175 SRM 51-42-01.
